# SDR ASAA2019031828794

- Difficulty date: March 18, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,359 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. STA 767-787 R/H FLOOR TRANSITION PANEL HAS CORROSION UNDER NUTPLATES. GROUNDED - YES. REMOVED CORROSION IAW SRM 51-10-02, ORIGIN'L MATERIAL WAS .050 IAW SRM 53-60-15-01. 100% MATERIAL LOST. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, REMOVED AND REPLACED NEW SHIELD P/N 146A8127U12, PO# 940700.8 IAW DWG #146A0081. REV= ID# 0034 AND SRM 51-40-02.
